# SDR WTAA960014

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Bag JETSTM3101
- Aircraft serial: 793
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Part number: 6100116
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SFO - RIGHT ENGINE EGT GAUGE INDICATION DROPPED TO 450 DEGREES AND STUCK DURING CLIMB-OUT.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT EGT GAUGE.  SYSTEM OPERATIONAL CHECK NORMAL, AIRCRAFT RETURNED TO SERVICE.  (M)
